English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Associative, Lie, and left-symmetric algebras of derivations

MPS-Authors
/persons/resource/persons236375

Umirbaev,  Ualbai U.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Umirbaev_Associative_ao_2016.pdf
(Any fulltext), 216KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Umirbaev, U. U. (2016). Associative, Lie, and left-symmetric algebras of derivations. Transformation Groups, 21(3), 851-869. doi:10.1007/s00031-016-9368-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0FFB-2
Abstract
There is no abstract available